# SDR CHQA20140601179

- Difficulty date: June 1, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 30,881 hours, 28,044 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,970 hours, 27,929 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 765
- Condition: Faulty
- Location: Brake System
- Part time: 63 hours, 73 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING THAT THE BRAKING SYS SEEMED TO BE UNRESPONSIVE.  THE BRAKING SYS WORKED NORMALLY AT LOW SPEEDS & THE ACFT TAXIED TO THE GATE UNEVENTFULLY.  MX REPLACED THE BRAKE CONTROL UNIT. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
